# SDR SWAA2023031304212

- Difficulty date: February 16, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY LOWER BULKHEAD SUPPORT ATTACH ANGLE AT BS 847+19 LBL 10.<[01] REMOVED AND REPLACE ON AFT CARGO BAY P/N 149A8109-114 AT BS847+19; LBL 10 I.A.W. SRM 51-10-02-0G-0. ITEM 9.C. SRM 51-40-02-DWGS#149A8102; 149A8104 REV: B.;[02] CORRECTED: REMOVED AND REPLACE ON AFT CARGO BAY LOWER BULKHEAD SUPPORT ATTACH ANGLE WITH P/N 149A8109-114 AT BS.847+19; LBL 10 I.A.W. SRM 51-10-02-0G-0. ITEM 9.C. SRM 51-40-02-DWGS#149A8102; 149A8104 REV: B.;[03] VERIFIED CORRECTIVE ACTION STEP 2.;[04] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
